# SDR IPXA2023091294139

- Difficulty date: September 10, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N131UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0815
- Aircraft time: 26,282 hours, 16,171 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: UNKNOWN
- Part serial: NA
- Condition: Failed
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE: NA L1 DOOR ESCAPE SLIDE FAILED FUNCTIONAL TEST OF ESCAPE SLIDE LIGHTING SYSTEM. BATTERY READS 0V DURING TEST.R&R L1 DOOR ESCAPE SLIDE IN REF TO AMM 25-61-21 AND OP/C GOOD IN REF TO AMM 25-61-20. VERIFIED TRANSPORT LOCKING PIN AND SAFETY PIN INTO THE PERCUSSION HOUSING IS REMOVED.
